# SDR UIEA2014121600650

- Difficulty date: December 16, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 87,325 hours, 16,738 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 46 FRAME BS 2231, CRACK DAMAGE FOUND ON FRAME STRAP BETWEEN STRINGER 25L & 26L DURING ACCOMPLISHMENT OF SB 747-53A2450 REV 7 AD 2013-17-08.  ACCOMPLISHED REPAIR IAW 747-5360-28A5682 REV & IR & EO 4453B049 REV 0.
